On parabolic inequalities for generators of diffusions with jumps

Bogachev VI, Röckner M, Shaposhnikov SV (2014)
Probability Theory and Related Fields 158(1-2): 465-476.

Zeitschriftenaufsatz | Veröffentlicht| Englisch
 
Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Autor/in
Bogachev, Vladimir I.; Röckner, MichaelUniBi; Shaposhnikov, Stanislav V.
Abstract / Bemerkung
We prove absolute continuity of space-time probabilities satisfying certain parabolic inequalities for generators of diffusions with jumps. As an application, we prove absolute continuity of transition probabilities of singular diffusions with jumps under minimal conditions that ensure absolute continuity of the corresponding diffusions without jumps.
Stichworte
Transition probability; Absolute continuity; Diffusion with jumps
Erscheinungsjahr
2014
Zeitschriftentitel
Probability Theory and Related Fields
Band
158
Ausgabe
1-2
Seite(n)
465-476
ISSN
0178-8051
Page URI
https://pub.uni-bielefeld.de/record/2660829

Zitieren

Bogachev VI, Röckner M, Shaposhnikov SV. On parabolic inequalities for generators of diffusions with jumps. Probability Theory and Related Fields. 2014;158(1-2):465-476.
Bogachev, V. I., Röckner, M., & Shaposhnikov, S. V. (2014). On parabolic inequalities for generators of diffusions with jumps. Probability Theory and Related Fields, 158(1-2), 465-476. doi:10.1007/s00440-013-0485-0
Bogachev, V. I., Röckner, M., and Shaposhnikov, S. V. (2014). On parabolic inequalities for generators of diffusions with jumps. Probability Theory and Related Fields 158, 465-476.
Bogachev, V.I., Röckner, M., & Shaposhnikov, S.V., 2014. On parabolic inequalities for generators of diffusions with jumps. Probability Theory and Related Fields, 158(1-2), p 465-476.
V.I. Bogachev, M. Röckner, and S.V. Shaposhnikov, “On parabolic inequalities for generators of diffusions with jumps”, Probability Theory and Related Fields, vol. 158, 2014, pp. 465-476.
Bogachev, V.I., Röckner, M., Shaposhnikov, S.V.: On parabolic inequalities for generators of diffusions with jumps. Probability Theory and Related Fields. 158, 465-476 (2014).
Bogachev, Vladimir I., Röckner, Michael, and Shaposhnikov, Stanislav V. “On parabolic inequalities for generators of diffusions with jumps”. Probability Theory and Related Fields 158.1-2 (2014): 465-476.